# SDR SWAA2024031451930

- Difficulty date: February 13, 2024
- Submitted: March 14, 2024
- Operation: Air carrier
- Aircraft: N246LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 32507
- Aircraft time: 58,395 hours, 35,184 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: NOTREPORTED
- Condition: Corroded
- Location: Bs 986 Lbl44
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FLOOR BEAM LOCATED STA 986.5 AND LBL44 WL208.1 AT AFT GALLEY AREA 2024-123206<[01] TOOL USED ON STEP 4 IS THICKNESS GAGE PN: 45MG; SN: 221860711; DUE DATE: 21-NOV-24;[02] REPAIRED FLOOR BEAM LOCATED STA 986.5 AND LBL44 WL208.1 AT AFT GALLEY AREA IAW EA M-21-153-00612 SEE INDIVIDUALS SIGN OFF BELOW;[03] TASK COMPLETED  SEE INDIVIDUAL SIGN OFFS BELOW
